Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Stabbing pelvic pain, radiating to back, diarrhea right after eating. Reasons ?

I have had pelvic pain for a few days, at it s worse today. The pain is stabbing and I feel a fullness feeling. It radiates to my back and every time I eat anything, I have diarrhea right after I eat. I have lost a few pounds over the last few days. The pain is also worse when I sit or stand. Laying down helps alliviate the pain.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello. Welcome to hcm.
Severe pain abdomen can be due to various causes from obstrustion to bowel ischaemia,infection or perforation. A detailed history and physical examination can point out towards a cause and we have to proceed.
I advice you to visit ER. Depending on examination,you need to undergo xray,ultrasound or ct scan abdomen to find out the nature and cause. Endoscopic examination is needed for bowel problems and treated accordingly.
All the best
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor